Ribavirin side effects

Common Questions and Answers about Ribavirin side effects

rebetol

Avatar f tn Because of the strong drugs you will be taking, and the potential for side effects including anemia, it's important that your doctor does blood counts weekly, or at least every other week, at least for the first 12 weeks or until your hemoglobin and WBCs (white blood cells) start to stabalize. Especially important if you start feeling really fatigued. The other thing you want to insist on is a week 4 viral load test, often called a "PCR" test.
Avatar f tn I take a 1000 mg a day and weigh 115 lbs and the riba hasn't caused any serious side effects. I'm not anemic, no rash, no mouth sores, but my hair is falling out. LOL I do experience a lot of indigestion after taking my pills. It doesn't matter what I take the pills with either, they just give me heartburn. Always take your pills with food, preferably a higher fat food. I take nexium 3 x week and it helps with the indigestion. Good Luck and take your pills!!!!
Avatar f tn Another thing to be reminded of some people never really get very bad side effects from the riba - or the peg. Some people just sort of go along and don't have a really rough time of it while others do. It's really a big crapshoot but for most of it there are things that can help get rid of most of the sides (ie: Procrit for the anemia) so if you do get them just be aware to ask for help...........
Avatar n tn Two extra strenth tylenol actually work pretty well and I will be able to tolerate this for a year if I have to. I'm hoping it will taper off. Do anyone of you have these side effects to ribavirin? Thanks.
Avatar m tn Side effects from sofosbuvir and ribavirin treatment are listed in the top line results of the clinical trials. "In FISSION (Genotype 2/3 treatment-naïve), just 1% of patients receiving 12 weeks of sofosbuvir plus ribavirin discontinued therapy. However, a higher rate — 11% — of patients who received 24 weeks of peginterferon plus ribavirin stopped treatment.
188500 tn?1207368551 At about week 4 insomnia set in. I can't sleep, toss and turn until 4 or 5 in the morning, then get about 2 hours sleep. I have a very short temper and have to watch myself so I don't get mad about nothing. I'm sure it's the riba.
Avatar n tn There can be some high points and like I have said before my side effects, to date, have been less then what I expected and that alone has made me joyous, I think I have stopped waiting for the other shoe to drop.
Avatar n tn There seems to have little or no research studies regarding Post Pegylated Interferon and Ribavirin related side effects and so I put this question out to patients who have done this treatment.
9364515 tn?1403330662 All of my other treatments (except one clinical trial I was in that didn't include Ribavirin)- I was on the Interferon and Ribavirin. I have more side effects from antidepressants than I do from being depressed, so for me, I do better w/o them. I am a firm believer with exercise. It helps alot of things including depression. Exercise doesn't have to be the same cookie cutter work-out routine for every person. Some people may prefer to swim. Others may enjoy walking outside.
Avatar m tn Can anyone tell me of side affects they have delt with from Ribavirin such as hair loss ?
Avatar m tn Guess I got my answer 9.9 hemoglobin. Add procrit to the list.
Avatar f tn what side effects can i expect after 48 weeks of treatment for geno type 1,and for how long
Avatar m tn I am currently taking the Telepriver protocol with copeg/pegasys interferon/ribavirin etc,,,, am in my fourth week and I have some very uncomfortable side effects. 'Roids are a BIG issue,,, traditional treatments are offering minimal relief/results,, anyone had similar complaints? How did you handle it?
7829857 tn?1401196259 Have headaches and insomnia but a piece of cake compared to the Interferon/ribavirin. The ribavirin is known to have more problematic side effects. Studies show for most genotypes the SVR rate for this combo isn't too much difference without the Ribavirin. If it's really getting you down talk to your doctor. It may be that the Ribavirin could be dropped? Good luck, hope you get feeling better.
Avatar f tn THOUGHT I WAS GOING CRAZY BEFORE I FOUND YOU GUY. SIDE EFFECTS MUCH MORE THAN WE HAD BEEN LED TO BELIEVE.PERSONALLY HAVE THE BLURRY VISION, ENHANCED JOINT PAIN, SWEATS, AND SLEEP NOT GOOD. FINALLY SAW FEED BACK FROM THE COMMUNITY THAT VERIFIED OTHERS FEELING SAME. ANYONE FEELING ANYTHING ELSE ODD? PLEASE POST. ALSO HAVE BLOATING, IRRITABILITY. AND CONTRARY TO WHAT DOCTORS SAY, I'M ALWAYS CONSTIPATED.
Avatar f tn This is extremely variable. Some people feel side effects the evening that they inject. For others, the side effects don't show themselves until they've been undergoing treatment for weeks or months and the drugs have had a chance to build in their system. A lucky few never experience significant side effects at all. So it's hard to say. You might feel them early, late, or never at all.
1882137 tn?1322261139 I just attended a course on the triple treatment that includes Victrelis. The PA who ran the course said that I wasn't likely to develope any new side affect with Victrelis but that it is likely to intensify the side effects I am having with just the Interferon & Ribavirin. Do you all fing this to be mostly accurate?
Avatar n tn I used to take mine about 7am and 7pm, and the injections at 9 in the morning. I never had any side effects from the Pegasys injections either.
Avatar m tn I finished 12 weeks of Sovaldi and Ribavirin on April 22. I had no side effects at all and was able to continue my XC skiing and cycling as normal. Some do have side effects like fatigue, headache and anemia but I have not heard about anything very severe with this treatment.
Avatar m tn What has been the most noticed side effects of Olysio/Sovaldi combo? Today is my first dose.
Avatar m tn Each person has different side effects...Mild,Moderate,Severe,just depends. Most people do overcome their side effects and complete treatment. They include flu like symptoms, fatigue,depression,anxiety,rashes etc.
Avatar n tn I am still in treatment, but I have read that many people deal with side effects for up to 6 months after they finish. It takes a while for all of that stuff to get out of your system, and then your body has to re-learn how to function without it. Be patient with yourself.
Avatar n tn Thank you for the heads up. Thank goodness depression is not one of the side effects I have. The only time I have ever taken Benadryl was in the hospital prior to blood transfusions.